# SDR CALA9701549

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK AT LT WING FORWARD VENT BOX STRINGER FORWARD AND AFT MOUNT EARS AT WS 686.50.  REPAIRS WERE FABRICATED AND INSTALLED IAW EA 5762-01050.
